(rn-1, r) Hjelmslev-Ebenen des Typs n.

Günter Törner

Mathematische Zeitschrift (1977)

  • Volume: 154, page 189-202
  • ISSN: 0025-5874; 1432-1823

How to cite


Törner, Günter. "(rn-1, r) Hjelmslev-Ebenen des Typs n.." Mathematische Zeitschrift 154 (1977): 189-202. <http://eudml.org/doc/172523>.

author = {Törner, Günter},
journal = {Mathematische Zeitschrift},
pages = {189-202},
title = {(rn-1, r) Hjelmslev-Ebenen des Typs n.},
url = {http://eudml.org/doc/172523},
volume = {154},
year = {1977},

AU - Törner, Günter
TI - (rn-1, r) Hjelmslev-Ebenen des Typs n.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 189
EP - 202
UR - http://eudml.org/doc/172523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.